# SDR 2005UALA00366

- Difficulty date: April 18, 2005
- Submitted: May 3, 2005
- Operation: Air carrier
- Aircraft: N840UA
- Make and model: Airbus A319-131
- Aircraft serial: 1522
- Aircraft time: 13,204 hours, 5,243 cycles
- Engine: Iae V2522A5
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Part number: 848401
- Condition: Disconnected
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FWD CARGO DOOR OPEN INDICATED ON ECAM. CONNECTOR CAME OFF OF THE PROXIMITY SENSOR 28WV.  REINSTALLED CONNECTOR ON THE DOOR PROXIMITY SENSOR.
